On Bohr's spectrum of a function

Hans Wallin

TBD mathscidoc:1701.332156

Arkiv for Matematik, 4, (2), 159-162, 1961.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:25 uploaded by arkivadmin ] [ 456 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{hans1961on,
  title={On Bohr's spectrum of a function},
  author={Hans Wallin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203425116152965},
  booktitle={Arkiv for Matematik},
  volume={4},
  number={2},
  pages={159-162},
  year={1961},
}
Hans Wallin. On Bohr's spectrum of a function. 1961. Vol. 4. In Arkiv for Matematik. pp.159-162. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203425116152965.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved